Alert archive / Arkansas / Flash Flood Warnings in 2008

Flash Flood Warning 73, NWS Tulsa, OK

May 25, 2008Madison County, Arkansas

NWS Tulsa, OK issued this flash flood warning at May 25, 2008, 4:54 PM CDT for Madison County, Arkansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 4:54 PM CDT (21:54 UTC)
Expired
May 25, 2008, 10:00 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Madison County, AR

The radar

The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:50 PM CDTFLASH FLOODDelaney, ARWATER AND DEBRIS OVER HIGHWAY 16.
May 25, 8:37 PM CDTFLASH FLOOD7 Wsw Combs, ARWATER RESCUE OF 20 PEOPLE STRANDED IN THE MIDDLE OF THE WHITE RIVER ALONG THE MADISON/WASHINGTON COUNTY LINE. NO INJURIES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2790 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 252154
FFWTSA
ARC087-260300-
/O.NEW.KTSA.FF.W.0073.080525T2154Z-080526T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1000 PM CDT

* AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM WITTER TO
  8 MILES WEST OF SAINT PAUL...MOVING EAST AT 22 MPH. RADAR INDICATES
  THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2      
  INCHES WILL BE POSSIBLE THROUGH 700 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...PETTIGREW AND BOSTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.

LAT...LON 3585 9351 3583 9351 3582 9350 3576 9352
      3578 9390 3576 9391 3576 9396 3583 9396
      3584 9394 3594 9394 3596 9347
TIME...MOT...LOC 2154Z 271DEG 19KT 3592 9367 3578 9388

$$
2 follow-up statements
000 
WGUS74 KTSA 252224
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT SUN MAY 25 2008

ARC087-260300-
/O.CON.KTSA.FF.W.0073.000000T0000Z-080526T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
523 PM CDT SUN MAY 25 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHERN MADISON COUNTY...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES 
EAST OF BOSTON TO 8 MILES WEST OF SAINT PAUL...WITH INDIVIDUAL 
STORMS MOVING EAST AT 20 MPH WHILE THE ENTIRE LINE OF STORMS REMAINS 
NEARLY STATIONARY. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS 
ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE THROUGH 800 
PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PETTIGREW.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.

LAT...LON 3585 9351 3583 9351 3582 9350 3576 9352
      3578 9390 3576 9391 3576 9396 3583 9396
      3584 9394 3594 9394 3596 9347
TIME...MOT...LOC 2223Z 271DEG 19KT 3583 9354 3580 9388

$$
000 
WGUS74 KTSA 260113
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SUN MAY 25 2008

ARC087-260300-
/O.CON.KTSA.FF.W.0073.000000T0000Z-080526T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON AR-
809 PM CDT SUN MAY 25 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHERN MADISON COUNTY...

AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT 4 TO 6 INCHES OF RAIN FELL ACROSS SOUTHERN MADISON COUNTY 
LATE THIS AFTERNOON AND EARLY THIS EVENING. THE RAIN HAS ENDED 
ACROSS THE AREA. HOWEVER..THE THREAT FOR FLASH FLOODING WILL 
CONTINUE THROUGH 10 PM AS THE RUNOFF FROM THE EXCESSIVE RAINFALL
CONTINUES. 

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.


LAT...LON 3585 9351 3583 9351 3582 9350 3576 9352
      3578 9390 3576 9391 3576 9396 3583 9396
      3584 9394 3594 9394 3596 9347
TIME...MOT...LOC 0109Z 271DEG 19KT 3581 9246 3587 9380

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:06 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 25, 3:06 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT SUN MAY 25 2008

.DISCUSSION...
ONGOING SEVERE WEATHER BEING AIDED BY PASSING MCV AND FUELED BY
STRONG INSTABILITY. THESE CONDITIONS REMAIN PRESENT INTO THE
EVENING HOURS WITH A GRADUAL EASTWARD SHIFT OF THE STORM
POTENTIAL. ATTENTION WILL THEN TURN TO ANY POSSIBILITY OF COMPLEX
MERGING FROM STORMS ALONG DRYLINE...HOWEVER THIS FEATURE REMAIN IN
FAR WEST TEXAS THUS ANY EFFECTS WOULD BE VERY LATE TONIGHT.
UNSEASONABLY WARM OVERNIGHT LOWS WILL CONTINUE.

FRONTAL BOUNDARY ACROSS KANSAS WILL SAG SLOWLY SOUTHWARD ON MONDAY
AS UPPER RIDGING FLATTENS...HOWEVER BULK OF STORMS DURING THE
AFTERNOON AND EVENING LOOK TO REMAIN OUT OF THE FORECAST AREA.
THUNDERSTORM CHANCES WILL INCREASE MONDAY NIGHT AS A LARGE MCS IS
LIKELY TO TRACK MAINLY TO OUR NORTH...HOWEVER THE SOUTHERN
PERIPHERY OF THIS COMPLEX WILL THREATEN NORTHERN PORTIONS OF THE
AREA.

MCS OUTFLOW AND EVENTUALLY THE TRUE SYNOPTIC FRONTAL BOUNDARY WILL
ENTER INTO THE AREA ON TUESDAY WITH AN EXPECTED INCREASE IN
THUNDERSTORM COVERAGE...HELD SOMEWHAT IN CHECK BY PREVAILING UPPER
RIDGE ALOFT. TEMPERATURES WILL RETURN TO NEARER LATE MAY NORMALS
BY MID WEEK. PENDING THE LOCATION OF THE EFFECTIVE
FRONT...THUNDERSTORM CHANCES ARE EXPECTED TO SHIFT SOUTH OF THE
AREA WEDNESDAY INTO THURSDAY.

THERMAL RIDGE RETURNS IN FORCE BY LATE WEEK AND SERVE AS A STRONG
CAP FOR THUNDERSTORM POTENTIAL...ALONG WITH AGAIN PUSHING
TEMPERATURES WELL ABOVE NORMAL. A COLD FRONT MAY ATTEMPT TO IMPACT
THE FORECAST AREA NEXT WEEKEND THOUGH CONFIDENCE IS NOT HIGH THAT
THE BOUNDARY WILL MAKE MUCH SOUTHWARD PROGRESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  93  73  87 /  20  20  20  30
FSM   71  91  71  91 /  20  10  10  20
MLC   74  90  73  88 /  10  10  10  20
BVO   71  90  69  86 /  30  20  30  30
FYV   68  86  69  85 /  30  10  10  30
BYV   70  86  69  85 /  30  20  10  40
MKO   72  89  70  87 /  20  10  10  20
MIO   73  89  71  85 /  30  30  30  40
F10   73  89  73  86 /  10  10  10  20
HHW   73  89  74  89 /  10  10  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....07
Hazardous weather outlook, May 25, 4:54 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT SUN MAY 25 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
453 PM CDT SUN MAY 25 2008

...TORNADO WATCH UNTIL 8 PM FOR PORTIONS OF EASTERN OKLAHOMA
   AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EXTREME NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EXTREME NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EXTREME NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EXTREME NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS CONTINUE TO MARCH ACROSS NORTHWEST ARKANSAS
THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS
NORTHEAST OKLAHOMA AND INTERACTS WITH THE MOIST AND UNSTABLE
AIRMASS IN PLACE ACROSS THE REGION. THE MAIN THREAT FROM THESE
SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND WIND GUSTS T0 70 MPH.
IN ADDITION...WIND PROFILES WILL BE MARGINALLY FAVORABLE FOR A
RISK OF TORNADOES SHOULD A SUSTAINED SUPERCELL DEVELOP.
THIS ACTIVITY IS EXPECTED TO EXIT THE AREA BY EARLY THIS EVENING
AS THE UPPER LEVEL DISTURBANCE MOVES INTO SOUTHWEST MISSOURI.

MORE ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS
MUCH OF THE REMAINDER OF THE AREA THROUGH THE AFTERNOON AND
EARLY EVENING HOURS. THESE STORMS COULD ALSO BECOME
SEVERE. THIS ACTIVITY WILL DIMINISH SHORTLY AFTER SUNSET.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL APPROACH FROM THE NORTH LATE MONDAY NIGHT AND
WILL SAG SLOWLY SOUTH THROUGH THE AREA TUESDAY INTO WEDNESDAY.
THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL BECOME MORE WIDESPREAD
IN THE VICINITY OF THIS FRONT. OTHERWISE...TYPICAL LATE MAY
WEATHER WILL PREVAIL WITH ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS POSSIBLE EACH DAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 25, 3:35 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 E ROGERS              36.33N 94.08W
05/25/2008  E0.88 INCH       BENTON             AR   FIRE DEPT/RESCUE

            NICKEL SIZE HAIL REPORTED AT THE HIGHWAY 12 BRIDGE

&&

DMJ
Special weather statement, May 25, 4:09 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN MAY 25 2008

ARZ002-011-252145-
CARROLL AR-MADISON AR-
409 PM CDT SUN MAY 25 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CENTRAL CARROLL AND NORTHERN MADISON

AT 409 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF PLEASANT RIDGE TO 3 MILES
NORTHWEST OF CLIFTY...MOVING EAST AT 29 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...PLEASANT RIDGE...
BERRYVILLE...GREEN FOREST...CABANAL...URBANETTE...GRANDVIEW...CLIFTY
AND ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3628 9343 3623 9386 3650 9364 3650 9330
TIME...MOT...LOC 2109Z 262DEG 25KT 3650 9359 3626 9382
Local storm report, May 25, 4:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND GST     1 S FAYETTEVILLE        36.05N 94.16W
05/25/2008  E65 MPH          WASHINGTON         AR   AMATEUR RADIO

            60 TO 65 MPH WIND ESTIMATED SOUTH OF FAYETTEVILLE ALONG
            INTERSTATE 540

&&

MEB
Special weather statement, May 25, 4:23 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SUN MAY 25 2008

ARZ010-011-019-020-252200-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
423 PM CDT SUN MAY 25 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND SOUTHWESTERN
     MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 423 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF CROSSES TO MOUNT GAYLER...MOVING
EAST AT 16 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BIDVILLE...PATRICK...DELANEY...CROSSES AND MOUNT GAYLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3590 9383 3567 9389 3570 9416 3592 9400
TIME...MOT...LOC 2123Z 261DEG 14KT 3593 9391 3574 9407
Local storm report, May 25, 4:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             5 SE TAHLEQUAH          35.86N 94.91W
05/25/2008  E0.88 INCH       CHEROKEE           OK   AMATEUR RADIO

            NICKLE SIZE HAIL REPORTED IN WELLING

&&

MEB
Special weather statement, May 25, 4:36 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT SUN MAY 25 2008

OKZ068-069-252200-
ADAIR OK-CHEROKEE OK-
436 PM CDT SUN MAY 25 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 436 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TAHLEQUAH...MOVING NORTHEAST AT 19 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PROCTOR...OAKS...TAHLEQUAH...ELDON
AND SCRAPER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3606 9466 3582 9496 3594 9513 3617 9491
      3617 9490 3617 9481
TIME...MOT...LOC 2136Z 220DEG 17KT 3595 9497

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:39 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington66 min
May 25, 2:48 PM CDTSevere Thunderstorm WarningTSABenton, Washington57 min
May 25, 3:24 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington66 min
May 25, 3:38 PM CDTSevere Thunderstorm WarningTSABenton41 min
May 25, 3:46 PM CDTSevere Thunderstorm WarningTSAWashington38 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningTSACarroll, Madison60 min
May 25, 4:09 PM CDTSpecial Weather StatementTSACarroll36 min
May 25, 4:23 PM CDTSpecial Weather StatementTSAWashington37 min
May 25, 4:29 PM CDTSevere Thunderstorm WarningTSACrawford, Madison, Washington46 min
May 25, 4:30 PM CDTSevere Thunderstorm WarningTSACarroll29 min
May 25, 5:05 PM CDTFlash Flood WarningTSAFranklin5 hr
May 25, 5:33 PM CDTFlash Flood WarningTSAWashington5 hr
May 25, 6:41 PM CDTSevere Thunderstorm WarningTSACrawford, Madison, Washington64 min

Nearby

Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.